# SDR DALA2020101203338

- Difficulty date: October 10, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N845DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31956
- Aircraft time: 16,659 hours, 6,416 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Out Of Position
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LIFE RAFT CEILING LIGHT AT SEAT 4B HALF OUT.  INSPECTED LIGHT ASSEMBLY, PER B737 AMM 33-22 AND FOUND WIRE HARNESS OBSTRUCTING LED STRIP.  SECURED HARNESS AND RE-INSTALLED.  OPERATIONS CHECK GOOD.
